MAUDE Adverse Event Report: INMODE LTD. QUANTUM RF; GEI

INMODE LTD. QUANTUM RF; GEI
Model Number HP1022B6A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Treatment provider reported of a female patient sustaining neurapraxia of the buccal branch of the facial nerve 5 days post quantum rf procedure, manifested as "difficulty with drinking from a straw, some difficulty with brushing her teeth and some issues with word enunciation.".On the provided photos, an elderly female patient presented an asymmetrical smile, with the left side not contracting upwards.
 
Additional Manufacturer Narrative
The customer declined service inspection of the device and confirmed the device functions properly with no technical issues.Investigation attributed the root cause to an incorrect usage of the quantum rf handpiece.Although following quantumrf the patient was also treated with morpheus8, the reported neurapraxia is attributed to quantumrf device only, due to morpheus8's fractional superficial mechanism of action, whereas neurapraxia is a known risk of the invasive rfal procedure when working in the "no fly" zone, in proximity to the branches of the facial nerve.Additionally, the operator utilized a rather aggressive treatment settings for quantum rf, exceeding our recommended protocol (second pass on a lean face and too many pulses which resulted in excessive total energy delivered to the area).Altogether, this contributed to the observed neurapraxia.Nevertheless, from our previous experience, such condition is of a transient nature, and indeed, per latest update of 1 week post tx, the patient's condition is improving.A retraining has been scheduled for the clinic and inmode will continue to monitor patient's recovery progress.

Brand Name
QUANTUM RF
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23815214
Report Number3010511300-2025-00979
Device Sequence Number13108083
Product Code GEI
UDI-Device Identifier07290019863069
UDI-Public07290019863069
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Notification,Patient Monitoring,Other
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHP1022B6A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient RaceWhite